# SDR LR7A2015051200587

- Difficulty date: May 12, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 54,216 hours, 31,521 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 3702891
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE HORIZONTAL STABILZER LOWER SKIN INNER DOUBLER AT FS 1067, LBL 61 - RBL 61, WL 256 HAD EXFOLIATION CORROSION.  REPAIRED IAW SRM 51-60 AND 51-70.
